# SDR SWAA2021032346163

- Difficulty date: February 1, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM LP 1353719- SKIN DAMAGE AT STA 178 BELOW F/O WINDSHIELD AS A RESULT FROM BIRD STRIKE (TRANSFERRED FORM NRC 0420715) / ACCOMPLISHED REPAIR AT STA 178 BELOW F/O WINDSHIELD IAW AAR WI-IR 2016997-1 AND SWA EA 21-153-00259 REV IR.
